# SDR SWAA094221

- Difficulty date: June 28, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 22,558 hours, 12,890 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6Y CHECK, FOUND LT HORIZ STAB LOWER SKIN CRACKED AT STA 138.7.  REPAIRED SKIN PER SRM.
